# SDR UPS202405

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259.7-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED FASTENER HOLES CRACKED AT BS 259.7-277, RT SIDE AT STR 9.  FABRICATED AND INSTALLED REPAIR PER SRM 53-30-3, 51-30-2.
